My doctor is waiting till my next MRI in May comes back but I have been finally clinically diagnosed with RRMS. I was researching medications and my doctor has one medication in mind. I was leaning more towards copaxone, as well as my doctor.Has anyone been on this medication? What are the side effects like (if you had any) and did you notice a difference being on it? Any thoughts or comments would be much appreciated!!
I was on Copaxone. I did not notice a difference in symptoms. I had no problem with the injections. My husband helped with those which were hard to reach. I could not go on interferons because of depression.
I did notice an improvement in symptoms initially but after about 18 months and 2 severe relapses we (doc and I joint decision) switched to Tysabri.
The only side effects were injection site welts initially which subsided slowly over time but then again , I am very fair skinned so even a scratch on my skin turns bright red.
I wish you luck with the Copaxone. It is a tried and true safe med with a good safety profile. Let us know how you fare on this drug.
I was Dx'd 4/13 and used Copaxone for about 6 moths. My follow up MRI showed 3 news lesions; however, I wasn't on medication long enough to give it a fair analysis.
My post injection site reactions were welps and lots of itching as well as sites that ached a few days aftewards. I wasn't a fan of injections and although I do believe the Copaxone is a great drug and works well for people, it wasn't the DMD for me.
I switched to Tecfidera 4 months ago and am grateful each time I take it. I hope that whatever your decision, it works wonderfully for you!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.